# SDR DXTA2023080492260

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 14,542 hours, 11,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EXIT SIGN TO LEFT OF MAIN ENTRY DOOR WILL NOT ILLUMINATE IN ANY SWITCH CONFIGURATION.  GAINED ACCESS TO EXIT SIGN TO LEFT OF MAIN ENTRY DOOR AFTER FURTHER T/S FOUND ON CONNECTOR FRAYED. REMOVED DEFECTIVE EXIT SIGN TO LEFT OF MAIN ENTRY DOOR PN OFF: 9919055-2 SN OFF: 06L191A AND INSTALLED CUSTOMER SUPPLIED NEW EXIT SIGN PN ON: 9919055-2 SN ON: 22L260A PER AMM 33-50-02. PERFORMED STAISFACTORY OPS. CHECK PER AMM 33-50-00.
